# SDR UALA2012102906230

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,733 hours, 13,775 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRINDING NOISE IN CABIN, RTFL.  REPLACED BULK CARGO VENTILATION FAN, OPS CHECKED GOOD.  PART AVAILABLE.  VALVE WAS SHIPPED FROM DENVER.
